# SDR UPS01436842

- Difficulty date: September 21, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A LT INBOARD FORE FLAP CENTER SUPPORT FITTING HAS A CRACK AROUND IT. REPLACED LT INBOARD FORE FLAP PER MM 27-51-02.
